Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zyprexa and Personality Disorder

Posted by Elizabeth on August 12, 1999, at 22:25:17

In reply to Zyprexa and Personality Disorder, posted by Mili Jokane on August 10, 1999, at 9:45:36

That's curious. A drug side effect really would not be considered a personality disorder, since as you know, personality disorders are lifelong things that are relatively persistent.

If Zyprexa doesn't seem to be causing this for you, I wouldn't worry about it. Perhaps ask your doctor, if you're concerned. Those drug monographs list all sorts of weird things as "side effects."




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:9856